# SDR SIMA20131121004

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 33,893 hours, 30,453 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0503E535
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, MFD1 FAILED, ALL CREW SMELLED ELECTRICAL FUMES, MFDI CB WAS POPPED.  R & R MFD1 IAW AMM 34-22-01, OPERATIONS CHECKED GOOD IAW AMM 34-22-00.
